# SDR 2015FA0000241

- Difficulty date: April 20, 2015
- Submitted: May 29, 2015
- Operation: General aviation
- Aircraft: N72768
- Make and model: Cessna T206H
- Aircraft serial: T20608146
- Engine: Lyc TIO540A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 05K22680
- Part serial: 331785
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LOST POWER AND MADE EMERGENCY LANDING WITHOUT DAMAGED TO ACFT.  INSPECTION REVEALED NR 5 CYLINDER CRACKED AND SEPARATED AT HEAD.  REPLACED WITH NEW CYLINDER, O5K22680.
